MAUDE Adverse Event Report: NDI (NORTHERN DIGITAL INC.) NDI PASSIVE SPHERES; N/A

NDI (NORTHERN DIGITAL INC.) NDI PASSIVE SPHERES; N/A
Model Number 8801075
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient consequences were not reported with the initial report.
 
Event or Problem Description
(b)(6) 2023 (b)(6) (rep hcp for): medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that when an attempt was made to close the surgical incision, the grey portion of the navigation sphere came off in the dome and remained in the operative field.When the instrument was checked the navigator sphere was found with the half grey portion missing.The device was found and did not remain in the patient's body.

Brand Name
NDI PASSIVE SPHERES
Common Device Name
N/A
Manufacturer (Section D)
NDI (NORTHERN DIGITAL INC.)
103 randall drive
waterloo, ontario N2V 1 C5
CA  N2V 1C5
Manufacturer (Section G)
TEAM TECH INC
brecha e-99 nte., industrial
reynosa secc norte, 88788
reynosa, tamaulipas
MX  
Manufacturer Contact
michael stocks
103 randall drive
waterloo, ontario N2V 1-C5
CA   N2V 1C5
MDR Report Key22979769
Report Number3002743211-2025-00066
Device Sequence Number9540805
Product Code HAW
UDI-Device Identifier00805832070036
UDI-Public010080583207003617250328
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K033621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model Number8801075
Device Catalogue Number8801075
Device Lot Number2304101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown